Signatures and flatness.
Journal für die reine und angewandte Mathematik, Tome 425 (1992), pp. 61-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1992__425_153396,
author = {F. Acquistapace and F. Broglia},
title = {Signatures and flatness.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {61--70},
year = {1992},
volume = {425},
zbl = {0758.14041},
url = {http://geodesic.mathdoc.fr/item/JRAM_1992__425_153396/}
}
F. Acquistapace; F. Broglia. Signatures and flatness.. Journal für die reine und angewandte Mathematik, Tome 425 (1992), pp. 61-70. http://geodesic.mathdoc.fr/item/JRAM_1992__425_153396/